# SDR 2020FA0000411

- Difficulty date: June 7, 2020
- Submitted: September 16, 2020
- Operation: General aviation
- Aircraft: N423AC
- Make and model: Piper PA-31-325
- Engine: Lyc LTIO540F2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12966
- Part serial: 75106
- Condition: Failed
- Location: Rocker Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ENGINE NOT MAKING POWER.  FOUND EXHAUST ROCKER SHAFT HOLDER BROKEN AND NO LONGER ATTACHED TO CYLINDER ASSEMBLY.  CAUSING EXHAUST VALVE TO NOT OPEN WHEN REQUIRED.
